淡江大學機構典藏:Item 987654321/41340
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57075/90742 (63%)
Visitors : 12505978      Online Users : 101
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41340


    Title: Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples
    Authors: 林千代;Lin, C. T.;Balakrishnan, N.
    Contributors: 淡江大學數學學系
    Keywords: Order statistics;spacings;Dirichlet distribution;Uniform distribution;Exponential distribution;Best linear unbiased estimator;Doubly Type-II censored sample;MAPLE program
    Order statistics;spacings;Dirichlet distribution;Uniform distribution;Exponential distribution;Best linear unbiased estimator;Doubly Type-II censored sample;MAPLE program
    Date: 2001-12
    Issue Date: 2010-01-28 07:20:46 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this paper, we make use of an algorithm of Huffer and Lin (2000) in order to develop exact interval estimation for the scale parameter to of an exponential distribution based on doubly Type-II censored samples. We also evaluate the accuracy of a chi-square approximation proposed by Balakrishnan and Gupta (1998). We present the MAPLE program for the determination of the exact percentage points of the pivotal quantity based on the best linear unbiased estimator. Finally, we present a couple of examples to illustrate the method of inference developed here.
    Relation: Journal of Statistical Computation and Simulation 71(3), pp.183-199
    DOI: 10.1080/00949650108812142
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples.pdf1410KbAdobe PDF0View/Open
    index.html0KbHTML64View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback